MAUDE Adverse Event Report: STERIS CANADA ULC RELIANCE ENDOSCOPE DRYING AND STORAGE CABINET

STERIS CANADA ULC RELIANCE ENDOSCOPE DRYING AND STORAGE CABINET
Medical Device Problem Codes Insufficient Device Problem Information (3190); Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that three employees obtained cuts to their hands while cleaning their reliance endoscope drying and storage cabinet.No medical treatment was sought or administered.
 
Additional Manufacturer Narrative
Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the drying cabinet and found that the back edges of the door frame on the side of the hinge were sharp resulting in the reported event.While onsite the technician filed down the edges, tested the unit, confirmed it to be operational, and returned it to service.No additional issues have been reported.

Brand Name
RELIANCE ENDOSCOPE DRYING AND STORAGE CABINET
Common Device Name
ENDOSCOPE DRYING AND STORAGE CABINET
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key18536742
Report Number9680353-2024-00004
Device Sequence Number7587558
Product Code PUP
UDI-Device Identifier00724995168124
UDI-Public00724995168124
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/18/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer12/20/2023
Not provided
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date03/11/2024
04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown